On the class-number of the maximal real subfield of a cyclotomic field.
Journal für die reine und angewandte Mathematik, Tome 272 (1975), pp. 217-220
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1975__272_151534,
author = {Itaru Yamaguchi},
title = {On the class-number of the maximal real subfield of a cyclotomic field.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {217--220},
year = {1975},
volume = {272},
zbl = {0313.12003},
url = {http://geodesic.mathdoc.fr/item/JRAM_1975__272_151534/}
}
Itaru Yamaguchi. On the class-number of the maximal real subfield of a cyclotomic field.. Journal für die reine und angewandte Mathematik, Tome 272 (1975), pp. 217-220. http://geodesic.mathdoc.fr/item/JRAM_1975__272_151534/